# SDR 96ZZZX4038

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N913SB
- Make and model: Stbros SD360
- Aircraft serial: SH3403
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: SD345032XA
- Condition: Cracked
- Location: Lt Ws 71.25 Aft
- Part time: 17,929 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER WING REAR SPAR AT STA 71.25, THE INNER FLAP OPERATING ARM LEVER BRACKET WAS FOUND CRACKED.  CRACK CAUSED BY CONTACT WITH FLAP OPERATING ARM LEVER DUE TO EXCESSIVE WEAR ON THE BRACKET WHERE THE LEVER ATTACHES.  BEARINGS INSIDE OF THE LEVER WERE FOUND FROZEN WHICH CAUSED THE EXCESSIVE WEAR TO THE BRACKET WHICH CAUSED CONTACT BETWEEN THE LEVER AND THE BRACKET WHICH CAUSED THE CRACK.  PART TC:  24,254.
